# SDR SWAA2025092205127

- Difficulty date: August 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BS1016 TO BS1016 PLUS 14 INCH BETWEEN BL0 TO LBL14 AT AFT GALLEY AREA.  REPLACED WEB AND FASTENERS FLOOR LOCATED BS1016 TO BS1016 PLUS 14 INCH BETWEEN BL0 TO LBL14 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A5600 SHEET 44 REV C.
